| Model Number |
FIBERTAK SUTURE ANCHOR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an arthroscopic glenoid surgery the guidewire of the device fractured during implant insertion.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 20-aug-2024: it was confirmed that the driver/inserter of the device broke and all fragments were retrieved.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-3600-1 fibertak¿ suture anchor 1.6 mm with #2 fiberwire® cl was received for investigation.Visual evaluation of the returned device noted no problems with the device.The driver/inserter was visually inspected under a magnifier and was not observed to be broken.Functional testing is not applicable to the reported failure.No problem found.Refer to investigation photos.Complaint allegation is not confirmed.